# SDR SWAA2016080254379

- Difficulty date: July 19, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 72,311 hours, 59,682 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546430100
- Part serial: BN975
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FOREFLAP DELAMINATED.  R & R THE FLAP IAW AMM.
